You are not logged in.


Unread posts

Dear visitor, welcome to FertilityZone . If this is your first visit here, please read the Help. It explains in detail how this page works. To use all features of this page, you should consider registering. Please use the registration form, to register here or read more information about the registration process. If you are already registered, please login here.

Rashmi

Newbie

  • "Rashmi" started this thread

Posts: 13

Reg: Sep 7th 2008

Location: Hyderabad

Children: No Children

  • Send private message

1

Thursday, September 18th 2008, 3:22am

Does it happen to all after having progesterone?

Hello

I have been on progesterone injections for the past two weeks after the ET...
Its been a tough time from then ...
I am getting fever, headache, body pains, vomiting sensations and apart from all these my bum is swelling a lot due to the injections...
The place on bum where the injections are taken is getting hard and reddish and is paining a lot...

Does this happen to all who take progesterone injection after ET...
25, Married for 3 Years
Laparoscopy - Jan 2008
3 x IUI - BFN
First ICSI - Sept 08 - M/C-Early loss

Rene

Lone wolf

    South Africa

Posts: 3,874

Reg: Oct 3rd 2005

Location: South! Way South

Children: one gorgeous boy

What's Up?
I have PMA
I'm Positive that
I am Mental
and I know I have Attitude

Thanks: 66 / 77

  • Send private message

2

Thursday, September 18th 2008, 6:01am

Hi, Rashmi - I have not taken the \progesteron injections myself but I am concerned that the spot you are injecting on is red, hard and swollen. Are you alternating sides when you inject? The problem is that if your injection technique is not correct you do run the risk of getting an abscess at the site so I would advise that you have it checked especially as you are reporting fever!!!!
NAusea could easily be a side effect of the progesteron though...


PCOS, hypothyroid - on thyroxine, aspirin and Met
Lap/Ovarian Drilling Oct 2005
DIUI X5 + 2 abandoned cycles (total 7 cycles)
:BFP: 22 March 2006 - Connor Born 24 November 2006 - unplanned c-section
At 3 and a half C finally gave up the boob!

Eeyore

TECHNICAL ADMIN

    United Kingdom

Posts: 21,402

Reg: Sep 27th 2005

What's Up?
Manners are appreciated
and free to use

Thanks: 61 / 17

  • Send private message

3

Thursday, September 18th 2008, 7:15am

Hi

I've been on progesterone for the last month, although oral not injection, and have experienced the side effects you describe but it is best that you speak to your consultant really, particulalry about the area where you have been injecting.


Have we supported you? Can you support us?

CLICK HERE FOR FERTILITYZONE SUPPORT & MEMBERSHIP





My journey has now ended. 6 babies in Heaven.



'It'll be all right in the end - if it isn't all right yet then it isn't the end!'





Posts: 2,005

Reg: Aug 28th 2007

Location: Dream Castles

Children: One due in Jan, 10.

  • Send private message

4

Thursday, September 18th 2008, 9:26am

RE: Does it happen to all after having progesterone?

hi Rashmi, little bit of bruising and tenderness is expected after any injections. But if the area is getting red, hot, and painful and you have got fever and malaise as well so you should go and see your doctor or atleast ring them and let them know. You might be getting abscess.

chatterbox

Megastar

Posts: 8,584

Reg: Nov 30th 2007

Children: Two heaven sent miracles!

Thanks: 36 / 16

  • Send private message

5

Thursday, September 18th 2008, 10:21am

Hmmmm... yep, hot and hard area where you're injecting doesn't sound brill. Could be a bit of scar tissue building up. Are you varying the injections site hun?

:x:

Me 40 DH 35 TTC 10yr
peritoneal mesothelioma, cystectomy 97 & 00
peritonectomy, lost both tubes & most of left ovary Aug 07


Dec 07 BFP b/ov m/c 9.6wk
July 08 BFN
Dec 08 BFP b/ov m/c 9.6wk

July 09 BFN
Nov 09 BFP 2 x sacs 1 b/o 1 no hrtbt m/c 9.2wk
May10 BFP at 8+4 m/mc @10wk scan ERPC

Found: High NK cells, DQ Alpha match, LAD neg & PAI-1 pos...

NOV 2010 - Immune IVF at CARE Manchester
:BFP: [zx076] :girl: born 25/8/11

OCT 2012 - Immune IVF at CARE Manchester
:BFP: [zx076] :boy: born 24/6/13

tans

Ace

Posts: 113

Reg: Nov 29th 2007

Location: truro cornwall

Children: Little boy 2.5 yrs old :)

  • Send private message

6

Thursday, September 18th 2008, 11:05am

Hey Rashmi: I've been on the Gestone progesterone injections for 4 weeks and have to continue for another 6 weeks. My bum is sore and bruised on both sides and i got hard lumps to.

Well yesterday i deceided to put the ampulate in my bra to warm it alittle for about 10mins before the injection was due...wow did that make a differernce having the injection and after. I felt hardly anything while dh was giving it and i had hardly any stinging after, i got no bruise for the first time either.
When we first started doing th injections my bum also swelled but that has eased with time that i atually get no swelling now. But having a fever with it is something that you'd probably wanna phone your clinic about.

Good luck
xx


Rashmi

Newbie

  • "Rashmi" started this thread

Posts: 13

Reg: Sep 7th 2008

Location: Hyderabad

Children: No Children

  • Send private message

7

Thursday, September 18th 2008, 5:52pm

thank you all for your replies..
My condition is almost similar to that of "TANS"
Fever was there in the begining but has subsided...
25, Married for 3 Years
Laparoscopy - Jan 2008
3 x IUI - BFN
First ICSI - Sept 08 - M/C-Early loss




FERTILITYZONE



MEDHURST – PROUD HOSTS OF FERTILITYZONE